# SDR CALA2021080601263

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D532319912000
- Condition: Corroded
- Location: Frm 34 S43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STR 43R HAS CORROSION APPROX. 4" AFT FR34 GENERATE D BY V077960 ON HAECO LCQ NR 9296354/36354 REMOVED AND REPLACED STRINGER 43RT FR31-34 IAW A320 SRM 51-72-11 ACCOMPLISHED BY MECH V052030 INSP BY V061334
